# SDR SWAA041587

- Difficulty date: June 6, 2004
- Submitted: June 9, 2004
- Operation: Air carrier
- Aircraft: 073SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22673
- Aircraft time: 70,371 hours, 77,916 cycles
- Engine: Pwa JT8D9A
- Engine time: 72,175 hours, 82,717 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Bypass Switch
- Part number: 42D107A1
- Part serial: 305
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

INFLIGHT SHUTDOWN, NR 1 ENGINE OIL FILTER BYPASS LIGHT ILLUMINATED IN FLIGHT.  OIL TEMPERATURE IN RED PRIOR TO SHUTDOWN.  REMOVED AND REPLACED NR 1 ENGINE OIL TEMP BULB, BYPASS SWITCH AND OIL FILTER.  REMOVED AND REPLACED NR 1 ENGINE OIL FILTER, CLEANED GROUNDING FLANGE CONNECTOR, PER MM.
